MathSciNet Relay Station
MathSciNet bibliographic data
MR584082 (81k:58042) 58F11 (28D10 57S05)
Fathi, A. Structure of the group of homeomorphisms preserving a good measure on a compact manifold. Ann. Sci. École Norm. Sup. (4) 13 (1980), no. 1, 45–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement